Open Access
Translator Disclaimer
June 2015 A lower diameter bound for compact domain manifolds of shrinking Ricci-harmonic solitons
Homare Tadano
Kodai Math. J. 38(2): 302-309 (June 2015). DOI: 10.2996/kmj/1436403892

Abstract

In this paper, we shall give a lower diameter bound for compact domain manifolds of shrinking Ricci-harmonic solitons. Our result may be regarded as a generalization to Ricci-harmonic geometry of the recent works by Fernández-López and García-Río (Q. J. Math. 61, 319-327, 2010), Futaki and Sano (Asian J. Math. 17, 17-32, 2013), and Futaki et al. (Ann. Global Anal. Geom. 44, 105-114, 2013).

Citation

Download Citation

Homare Tadano. "A lower diameter bound for compact domain manifolds of shrinking Ricci-harmonic solitons." Kodai Math. J. 38 (2) 302 - 309, June 2015. https://doi.org/10.2996/kmj/1436403892

Information

Published: June 2015
First available in Project Euclid: 9 July 2015

zbMATH: 1323.53079
MathSciNet: MR3368067
Digital Object Identifier: 10.2996/kmj/1436403892

Rights: Copyright © 2015 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.38 • No. 2 • June 2015
Back to Top